My bf and I has protected sex 6-7 hours before I inserted my last (3rd day) dosage, I’m itching way more and mild burning. I had to put on the itching cream which is slowly helping it go away.
Did having protected sex affect the dosage of the medication? I was feeling better and itch free after the 2nd dosage. I am using the Monistat 3 cream.
Added 9 Oct 2017:
I woke up with my vulva sore and dry. Since I finished the medication, will it mean I’ll still have the infection and have to re-do another set of treatmebt or will it still be effective andjust continue to wait until it’s completely gone?
The friction of intercourse has inflamed already sensitive tissues. Sex was probably a mistake.
9 Oct 2017
I agree sex was probably a mistake for same reasons stated. With yeast infections it is best to wait till you have finished all meds before having intercourse so you can make sure the yeast is gone. Just b/c you feel better does not mean it has run its course
8 Mar 2018
No sex for at least 3 days after using the Monistat 1 read the below that was in your packet.chuck1957((((((( Most women who use Monistat-1 do not experience complete relief of symptoms within 1 day. Most women experience some relief within 1 day and complete relief within 7 days. If your symptoms do not improve within 3 days, if they last more than 7 days, or if they become worse, stop using Monistat-1 and contact your health care provider at once. You may have a more serious illness. Do not use Monistat-1 for itching caused by other conditions. Do not use tampons while you are using Monistat-1 and until all of your symptoms go away. Use unscented pads or pantiliners. Do not have vaginal sexual intercourse while you are using Monistat-1.
Monistat-1 may decrease the effectiveness of condoms and diaphragms, increasing the chance of pregnancy or risk of sexually transmitted disease. Do not use condoms or diaphragms for at least 3 days after treatment with Monistat-1. Do not use tampons, douches, spermicides, or other vaginal products while using Monistat-1. If you use topical products too often, your condition may become worse.